# SDR COMA9760067

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 3442 · Weather Radar System
- Part: Radar Contl Pnl
- Part number: 6229929002
- Condition: Defective
- Location: Cockpit
- Part time: 6,019 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RADAR CONTROL FAULT WARNING ON EICAS.  REPLACED THE RADAR CONTROL PANEL.
